# SDR 2005UALA01131

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SURFACE HAS A ONE SQUARE INCH AREA OF CORE DAMAGE AT 88 INCHES OUTBOARD OF INBD EDGE.     REMOVED DAMAGE. ACP. LAYUP AND COOK PER SRM 51-70-05 & SRM 55-20-01.
